# SDR YEAN2007102

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 20,773 hours, 7,381 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4659
- Condition: Burned Out
- Location: Cabin Air
- Part time: 22,238 hours, 8,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 411, BOS-SAN, APPROX BETWEEN 12:00Z-15:00Z, LOUD NOISE AND STRANGE/ELECTRICAL ODOR FOLLOWED BY BLOWER FAN FAULT, RAN ECAM SET BLOWER TO OVERRIDE-SOUND AND ODOR CEASED.  REMOVED AND REPLACED BLOWER FAN, NO MESSAGES REMAINED, OPS CHECK OK.
